Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 216, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 25, 2020, 2:25 PM EST for Baldwin County, Washington County, Wilkinson County, Georgia. It took effect at Feb 25, 2020, 6:46 PM EST. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2020, 2:25 PM EST (19:25 UTC)
- In effect from
- Feb 25, 2020, 6:46 PM EST
- Expired
- Feb 26, 2020, 6:12 AM EST
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Baldwin County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Milledgeville (MLGG1). The gauge peaked at 21.64 ft at Feb 26, 2020, 1:00 AM EST.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 32 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
648
WGUS42 KFFC 251925
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
225 PM EST Tue Feb 25 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC009-303-319-260925-
/O.NEW.KFFC.FL.W.0216.200225T2346Z-200227T1809Z/
/MLGG1.1.ER.200225T2346Z.200226T0000Z.200227T1209Z.NO/
225 PM EST Tue Feb 25 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Milledgeville.
* From this evening until Thursday afternoon.
* At 1 PM Tuesday the stage was 19.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 22 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 22.1 feet by this evening. The river will fall below
flood stage by Thursday morning.
* At 22 feet...Flood stage is reached. Minor flooding occurs
upstream and downstream from the gage located around one half mile
upstream from the Georgia Highway 22 and 24 bridge. Low lying
portions of woodlands and pasture in the natural flood plain will
begin to flood. This will include portions of the sidewalks in the
Oconee River Greenway Park just downstream from the bridge.
Sinclair Dam will have one to two gates open to reach this height.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$3 follow-up statements
670
WGUS82 KFFC 260134
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
834 PM EST Tue Feb 25 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC021-153-169-207-289-261533-
/O.CON.KFFC.FL.W.0167.000000T0000Z-200228T2200Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200228T1600Z.NO/
834 PM EST Tue Feb 25 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Friday afternoon.
* At 7 PM Tuesday the stage was 19.3 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* The river will continue rising to near 20.3 feet by early Thursday
morning. The river will fall below flood stage late Friday morning.
* At 20.0 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-261533-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
834 PM EST Tue Feb 25 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 7 PM Tuesday the stage was 24.1 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will continue to fall to a stage of 22.4 feet by .
* At 25.0 feet...Minor flooding occurs...with some roads closed with
access to residences. RiverView Road closes to residents.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-261533-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200225T0845Z.000000T0000Z.NO/
834 PM EST Tue Feb 25 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 7 PM Tuesday the stage was 16.9 feet...and
falling.
* Moderate flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to a stage of 16.2 feet by .
* At 16.0 feet...Flooding of farm lands...timberlands...and access
roads will occur.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-261533-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.2.ER.200225T0325Z.200228T1200Z.000000T0000Z.NO/
834 PM EST Tue Feb 25 2020
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* Until further notice.
* At 7 PM Tuesday the stage was 16.1 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* The river will continue rising to near 18.0 feet by Friday morning
then begin falling.
* At 18 feet...Moderate flooding begins. Flooding of the access
road to the boat ramp near the Highway 341 bridge begins.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC009-303-319-261533-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-200227T0600Z/
/MLGG1.1.ER.200226T1200Z.200226T1200Z.200227T0000Z.NO/
834 PM EST Tue Feb 25 2020
...Flood Warning extended until late Wednesday night...The Flood
Warning continues for
The Oconee River near Milledgeville.
* From tomorrow morning until late Wednesday night.
* At 7 PM Tuesday the stage was 21.4 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 22 feet.
* Forecast to rise above flood stage by tomorrow morning and continue
to rise to near 22 feet by tomorrow evening.The river will fall
below flood stage by tomorrow evening.
* At 22 feet...Flood stage is reached. Minor flooding occurs
upstream and downstream from the gage located around one half mile
upstream from the Georgia Highway 22 and 24 bridge. Low lying
portions of woodlands and pasture in the natural flood plain will
begin to flood. This will include portions of the sidewalks in the
Oconee River Greenway Park just downstream from the bridge.
Sinclair Dam will have one to two gates open to reach this height.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$
GAC167-303-319-261533-
/O.EXT.KFFC.FL.W.0168.000000T0000Z-200302T0224Z/
/OCNG1.2.ER.200219T1800Z.200221T1330Z.200301T2024Z.NO/
834 PM EST Tue Feb 25 2020
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Sunday evening.
* At 8 PM Tuesday the stage was 17.6 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue rising to near 20.9 feet by Friday morning.
The river will fall below flood stage Sunday afternoon.
* At 21.0 feet...Moderate flooding begins. The dirt parking lot by
the Old Balls Ferry Road boat ramp is under one to three feet of
water. The end of Old Balls Ferry Road begins to flood. Flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-261533-
/O.CON.KFFC.FL.W.0208.000000T0000Z-000000T0000Z/
/DBNG1.2.ER.200221T0957Z.200223T1030Z.000000T0000Z.NO/
834 PM EST Tue Feb 25 2020
The Flood Warning continues for
The Oconee River near Dublin.
* Until further notice.
* At 7 PM Tuesday the stage was 23.5 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* The river will continue to fall to a stage of 21.7 feet by .
* At 23.5 feet...Minor flooding spreads further into the woodland
areas. The water level begins to flood Rex Miller Road...downstream
left bank of the Highway 80 bridge. Also Old River Lane...upstream
and left bank from the bridge begins to flood.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC209-283-309-261533-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.2.ER.200220T1522Z.200226T1200Z.000000T0000Z.NO/
834 PM EST Tue Feb 25 2020
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until further notice.
* At 8 PM Tuesday the stage was 19.8 feet...and
steady.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16 feet.
* The river will continue rising to near 20 feet by tomorrow
morning then begin falling.
* At 20.0 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and pastures upstream and downstream from
the gage on U.S. Highway 280. The access road to the boat ramp on
the Wheeler County side of the river begins to flood. Around a
dozen homes on Dead River Road in the south end of Montgomery
County become surrounded with water. A few homes will have some
flooding. Portions of Dead River Road will be covered by at least
two feet of water.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$506
WGUS82 KFFC 260906
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
406 AM EST Wed Feb 26 2020
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC021-153-169-207-289-262306-
/O.CON.KFFC.FL.W.0167.000000T0000Z-200228T2200Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200228T1600Z.NO/
406 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Friday afternoon.
* At 330 AM Wednesday the stage was 19.7 feet, and rising.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* The river will continue rising, reaching near 20.3 feet by early
Thursday morning. The river is expected to fall below flood stage
Friday morning.
* At 20 feet, minor flooding expands with an increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail flooded north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-262306-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 345 AM Wednesday the stage was 23.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 20 feet.
* The river will continue to fall, dropping to a stage of 22.2 feet by
Thursday evening.
* At 23 feet, minor flooding continues of roads on the south side of
Hawkinsville along Gooseneck Lane, cutting off access to homes. The
water will be from 1 to 3 feet deep over the road.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-262306-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200225T0845Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 345 AM Wednesday the stage was 16.7 feet, and falling.
* Moderate flooding is occurring, and moderate flooding is forecast
to continue.
* Flood stage is 12 feet.
* At 16 feet, flooding of farm lands, timberlands and access
roads will occur. Roads to homes along the west side of the river in
Abbeville be inaccessible and the nearby park and parking lot at the
Abbeville boat ramp will be flooded.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-262306-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.2.ER.200225T0325Z.200228T1200Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* Until further notice.
* At 345 AM Wednesday the stage was 16.7 feet, and rising.
* Minor flooding is occurring, and moderate flooding is forecast to
develop.
* Flood stage is 15 feet.
* The river will continue rising, reaching near 18 feet by Friday
morning, then begin falling.
* Between 15 and 18 feet, minor flooding occurs with water
overflowing into the broad swampy flood plain. Farm fields on the
right bank are flooded and general agriculture and timber interests
are affected. In addition, water reaches the top of the boat ramp
near the Highway 341 bridge.
At 18 feet, moderate flooding begins with flooding of the access
road to the boat ramp near the Highway 341 bridge.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC009-303-319-262306-
/O.CON.KFFC.FL.W.0216.000000T0000Z-200227T0600Z/
/MLGG1.1.ER.200226T1200Z.200226T1200Z.200227T0000Z.NO/
406 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Oconee River near Milledgeville.
* From this morning until late tonight.
* At 345 AM Wednesday the stage was 21.6 feet, and nearly steady.
* Minor flooding is forecast to develop.
* Flood stage is 22 feet.
* The river is forecast to rise to flood stage this morning. The river
will fall below flood stage by this evening.
* At 22 feet, flood stage is reached with minor flooding occurring
upstream and downstream from the gage located around one half mile
upstream from the Georgia Highway 22 and 24 bridge. Low lying
portions of woodlands and pasture in the natural flood plain will
begin to flood. This will include portions of the sidewalks in the
Oconee River Greenway Park just downstream from the bridge. Sinclair
Dam will have one to two gates open to reach this height.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$
GAC167-303-319-262306-
/O.CON.KFFC.FL.W.0168.000000T0000Z-200302T0224Z/
/OCNG1.2.ER.200219T1800Z.200221T1330Z.200301T2024Z.NO/
406 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until Sunday evening.
* At 345 AM Wednesday the stage was 17.7 feet, and rising.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 17 feet.
* The river will continue rising, reaching near 20.9 feet by Friday
morning. The river is expected to fall below flood stage Sunday
afternoon.
* At 18 feet, the water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp, just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
At 19 feet, the water level continues to flood more of the dirt
parking lot area near the Old Balls Ferry Road boat ramp, just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues and spreads further into the woodlands near the
river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-262306-
/O.CON.KFFC.FL.W.0208.000000T0000Z-000000T0000Z/
/DBNG1.2.ER.200221T0957Z.200223T1030Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Oconee River near Dublin.
* Until further notice.
* At 345 AM Wednesday the stage was 22.8 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 21 feet.
* At 23 feet, minor flooding continues in the woodlands and natural
flood plain along the river upstream and downstream from the gage on
U.S. Highway 80. Flooding will increase on some dirt river access
roads. The water level will be at least one foot deep in some
sections of the roads.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC209-283-309-262306-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.2.ER.200220T1522Z.200226T1200Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until further notice.
* At 3 AM Wednesday the stage was 19.7 feet, and nearly steady.
* Minor flooding is occurring, and moderate flooding is forecast to
develop.
* Flood stage is 16 feet.
* The river will rise to near 20 feet later this morning, then begin
falling.
* At 19 feet, minor flooding continues in the woodlands and pastures
upstream and downstream from the gage on U.S. Highway 280. The boat
ramp parking lot is flooded out on the Wheeler County side of the
river. Homes on Dead River Road in the south part of Montgomery
County are surrounded with water and some flooding inside the
structures is possible. Some portions of Dead River Road are covered
by at least a foot of water.
At 20 feet, moderate flooding begins with significant flooding in
the woodlands and pastures upstream and downstream from the gage on
U.S. Highway 280. The access road to the boat ramp on the Wheeler
County side of the river begins to flood. Around a dozen homes on
Dead River Road in the south end of Montgomery County become
surrounded with water. A few homes will have some flooding. Portions
of Dead River Road will be covered by at least two feet of water.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$
GAC115-262306-
/O.CON.KFFC.FL.W.0215.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200225T1800Z.200226T0745Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 345 AM Wednesday the stage was 24.2 feet, and nearly steady.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 24 feet.
* At 24 feet, minor flooding occurs in the woodlands, fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$957
WGUS82 KFFC 261112
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
612 AM EST Wed Feb 26 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
GAC009-303-319-261142-
/O.CAN.KFFC.FL.W.0216.000000T0000Z-200227T0600Z/
/MLGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
612 AM EST Wed Feb 26 2020
The Flood Warning is cancelled for
The Oconee River near Milledgeville.
* This takes effect immediately.
* Until late tonight.
* At 545 AM Wednesday the stage was 21.2 feet, and falling.
* Flood stage is 22 feet.
* The river will continue to fall.
* Between 20 and 22 feet, bankfull conditions occur upstream and
downstream from the stream gage located on the right bank of the
river around one half mile upstream from the Georgia Highway 22 and
24 bridge. The water level will be at the top of the boat ramp just
downstream from the bridge.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 25, 1:08 PM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 25, 1:08 PM EST, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 108 PM EST Tue Feb 25 2020 .PREV DISCUSSION... /Issued 645 AM EST Tue Feb 25 2020/ SHORT TERM /Today through Wednesday/... A surface boundary should push into north GA this morning as a short wave tracks across the OH Valley. Drier air will spread into north GA today especially north of Columbus to Athens. The surface front will stall across central GA as the upper flow remains southwesterly. Pops will continue for central GA today into tonight. Isolated thunder is possible with weak CAPE remaining over that area this afternoon and evening. Another rapidly approaching short wave will begin to affect our area early Wednesday morning. This wave is associated with a trough deepening into the mid MS Valley. Showers will spread into northwest GA around 12z and increase across the area during the day Wednesday. With increasing southwesterly flow the temperatures will be on a warming trend through the period. 41 LONG TERM /Wednesday Night through Monday/... Medium-range models continue to maintain a fairly high-amplitude yet progressive pattern through the extended forecast period. Period starts out with another short wave bottoming out over the region in the large upper trough over the eastern U.S. Short wave and trough axis quickly shift east of the state overnight into early Thursday morning with scattered showers ending across all but the extreme north during the evening. Still likely to see some snow mixing in by the transition into evening across the north before the majority of the precipitation exits late. Not seeing too much potential for anything over light accumulations, and mainly in the higher elevations of the north Georgia mountains. Decent shot of cold air behind this system with a return to below normal temperatures for Thursday. Next short wave digs down the back side of the upper trough over the eastern U.S. Friday through Saturday. Models coming into at least slightly better agreement on the progression of this system. Should see increasing clouds and a chance for precipitation across the north through the day Friday with precipitation chances peaking overnight then tapering off through the day Saturday. Confidence concerning strength and timing are getting better, but still a bit far from high. Another re-enforcing shot of cold advection behind this system, but we should see a quick moderation of temperatures as we head into next week. Precipitation chances pick up again as well during the first half of next week. 20 && .AVIATION... 18Z Update... Gradual improvement will continue over AHN with the rest of the TAF sites already MVFR/VFR. Expect MVFR to VFR conditions to persist through the 09Z when MVFR conditions will set up through the period. Winds are out of the SW and will shift W, increasing from 4-5kts to 7-8kts with gusts to 15-20kts expected tomorrow afternoon. //ATL Confidence...18Z Update... MEDIUM TO HIGH CONFIDENCE ALL ELEMENTS. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 69 48 61 32 / 40 10 30 20 Atlanta 67 47 56 32 / 20 10 30 20 Blairsville 62 41 52 26 / 20 10 50 30 Cartersville 66 44 54 30 / 20 10 40 20 Columbus 71 51 63 35 / 50 20 20 20 Gainesville 65 45 57 31 / 20 10 30 20 Macon 71 53 65 35 / 60 20 30 20 Rome 65 44 53 30 / 10 10 40 20 Peachtree City 68 47 59 32 / 20 10 30 20 Vidalia 73 59 69 38 / 80 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....Reaves AVIATION...Atwell
Hazardous weather outlook, Feb 25, 5:02 AM EST, 9 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 502 AM EST Tue Feb 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 502 AM EST Tue Feb 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. Isolated thunderstorms are possible across portions of central Georgia. The primary hazard from any thunderstorms will be occasional lightning, heavy rain, and gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a chance for some wintry weather across north Georgia Wednesday night into early Thursday morning, and again Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 1:29 PM EST | River Flood Warning | FFC | Floyd | 41 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.